# SDR 95ZZZX3598

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 2743042001
- Condition: Worn
- Location: Elev Brg Mt
- Part time: 10,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING MOUNT AND CAP WORN AND LOOSE ALLOWS ELEVATOR TO 'BUZZ' IN-FLIGHT.  SUSPECT MOUNT AND CAP WERE SLIGHTLY OVERSIZED FROM FACTORY.  HAVE OTHER AIRCRAFT IN FLEET WITH MORE THAN TWICE THE HOURS ON THIS PART WITH NO LOOSENESS DETECTED.
